advertisement
Question
Posted by: Cecilia Kapp | 2010/01/11

Cilift

Hi, I am using cilift 20mg per day since last year February. I gain a lot of weight, I Picked up about 8kg. an it possible be the pills. I am 39 Years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cecilia
Yes Cilift can cause weight gain - please ask your doctor if you can switch to another kind of antidepressant like Effexor/Wellbutrin/Prozac?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cyberdoc | 2010/01/11

Hallo Cecilia
Yes Cilift can cause weight gain - please ask your doctor if you can switch to another kind of antidepressant like Effexor/Wellbutrin/Prozac?
Dr Bets

Reply to cyberdoc
Posted by: cyberdoc | 2010/01/11

Hallo Cecilia
Yes Cilift can cause weight gain - please ask your doctor if you can switch to another kind of antidepressant like Effexor/Wellbutrin/Prozac?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement